# SDR CALA9800089

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7912641554
- Condition: Ruptured
- Location: Nr 1 Eng Tr
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST THE LEFT SYSTEM HYDRAULIC QUANTITY DURING CLIMB-OUT OF IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE THRUST REVERSER CONTROL VALVE HYDRAULIC LINE RUPTURED.  THE HYDRAULIC LINE WAS REPAIRED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
